# SDR IPXA2024032064596

- Difficulty date: March 2, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: FLOOR STRUCTURE IN FRONT OF LAV HAS CORROSION ON TOP OF BEAM, BENEATH PANEL 221TF. DOT 60-047 INSTALLED FLOOR BEAM SUPPORT IAW SRM 51-40-21-001
